# SDR YENA200312

- Difficulty date: June 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 13,243 hours, 5,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 19917
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND AFT EPSU BATTERY FAILING TEST.  REPLACED LEFT AFT BATTERY PER AMM; TEST OK.
